Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1978, Volume 46, Issue 1

Exploitation of Many Deposits of an Exhaustible Resource<201:EOMDOA>2.0.CO;2-B
p. 201-217

John M. Hartwick

Given a known demand schedule for a mineral at each instant of time and many deposits with different known extraction costs per ton (different qualities) and different known sizes, how should exploitation be organized? How does an exogenous change in the size of deposit i or in the extraction costs per unit in deposit i affect the program of exploitation? These questions are investigated for the case of extraction costs constant per ton for deposit i. The comparative static analysis parallels that for a problem with many income classes in location theory.

Log In To View Full Content

Journal News